# SDR 2008UALA00658

- Difficulty date: February 5, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 61,562 hours, 17,944 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: V090497G7542
- Condition: Faulty
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT HYDRAULIC SYSTEM RESERVOIR LIGHT ILLUMINATED.  FOUND  PRESSURE SWITCH FAULTY.   REPLACED PRESSURE SWITCH, NO REPEATS.
